# SDR DLM88090586

- Difficulty date: February 28, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 48,483 hours, 36,202 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Rod End
- Condition: Corroded
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUSTED CABLE ROD ENDS ON CABLE RELEASE MECHANISM.  CABLE REPLACED IAW AMM 53-53-00-501 AND OPS CHECKED ON OPN 8908AD CARD 1141.
